It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm new here. I've been searching for some answers as my doctor dismissed everything. I recently was on antibiotics for 20 days total, 2 different ones,Bactrim and clindamycin.. I started feeling like my legs for very dry or almost like I had a sunburn, maybe 5 days after the antibiotics. I looked at my legs and had a rash, under the skin, almost like blood spots. I went to the express care who then sent me to the ER for blood work. I was sent home with a Medrol pack. The rash went away and so did the burning sensation. However, the burning sensation/tingling feeling is back. It is my feet, ankles, shins,and thighs. It's even worse when sitting or lying down, as well if I have pants on or under the covers. I'm on neurontin for some underarm burning my doctor said was due to my cervical bulging disc. So, basically she said that burning legs issue is from the cervical bulging disc. She has told me if the rash comes back to go to the dermatologist. But anyway, has anybody ever experienced such a thing? My family thinks I'm basically being dramatic. This is literally on my mind all the time. Please. Please..somebody?





All times are GMT -7. The time now is 04:19 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!